Title

Generalized Jordan derivations on prime rings and standard operator algebras

Authors

Authors

W. Jing;S. J. Lu

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Taiwan. J. Math.

Keywords

derivation; prime ring; standard operator algebra; SEMIPRIME RINGS; MAPPINGS; Mathematics

Abstract

In this paper we initiate the study of generalized Jordan derivations and generalized Jordan triple derivations on prime rings and standard operator algebras.

Journal Title

Taiwanese Journal of Mathematics

Volume

7

Issue/Number

4

Publication Date

1-1-2003

Document Type

Article

Language

English

First Page

605

Last Page

613

WOS Identifier

WOS:000188010300006

ISSN

1027-5487

Share

COinS